| Model Number |
SARP-28 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Anemia (1706); Hemorrhage/Blood Loss/Bleeding (1888); Thrombocytopenia (4431)
| Date of Event |
07/29/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
Event or Problem Description
It was reported on (b)(6) 2021, a 28mm sjm sã©guin semi-rigid annuloplasty ring was implanted.During procedure hypofibrinogenemia, thrombocytomia and anemia leading to bleeding.The patient received a platelet transfusion and medications.The patient has a history of the following; atrial fibrillation, coronary artery disease, non-ischemic cardiomyopathy.Other medical conditions: hypertension, hypercholesterolemia, thrombosis, peripheral vascular disease, kidney and liver disease.The patient is alive and since has been discharged from the hospital.(b)(4).
Additional Manufacturer Narrative
An events of hypofibrinogenemia, thrombocythemia and anemia that lead to bleeding were reported.A more comprehensive assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.